MathSciNet Relay Station
MathSciNet bibliographic data
MR1439207 (98g:30011) 30C35
Kühnau, Reiner Längentreue Randverzerrung bei analytischer Abbildung in hyperbolischer und Sphärischer Metrik. (German) [Equidistant boundary distortion in analytic mappings in hyperbolic and spherical metrics] Mitt. Math. Sem. Giessen No. 229 (1997), 45–53.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement